# SDR CALA2023070302141

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lock Fastener
- Part number: 14NA261923
- Condition: Unknown
- Location: Ta727 & S-18a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM INSPECTION PER ECRA5310-08171 TO VERIFY REPAIR FASTENERS ARE INSTALLED AT STA727 & S-18A LHS & RHS. INSPECTION IS TO BE ACCOMPLISHED AT RFD DURING D1 CHECK. CARRIED BY ELB  PERFORMED INSPECTION OF LH & RH LOWER FRAME PREVENTATIVE MOD IAW EC/RA 5310-08171. FOUND R/H HI-LOCK FASTENER NOT PRESENT. NO DISCREPANCIES ON LH SIDE (WORK ACCOMPLISHED BY V918170 AND AAR QC V 931821) ADD EMP:V918170 THIS INSPECTION AND REPAIR IS COMPLETED PER EA NO. 230193 REV. IR, ECRA NO. 5310-08171 REV. A. (WORK ACCOMPLISHED BY V916729 & AAR QC A-24 V920349).
